# SDR A6WA200840133

- Difficulty date: February 19, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 718, RBL 27 APPROX, HYDRAULIC MANIFOLD SUPPORT BRACKET FOUND CRACKED. REPAIRED IAW REO 601R-53-62-031.  (M)
